Show simple item record

AuthorKittani< Hilmi F. [حلمي كتانة]
Available date2009-11-25T15:23:15Z
Publication Date1995
Publication NameQatar University Science Journal
CitationQatar University Science Journal, 1995, Vol. 15, No. 2, Pages 287-290.
URIhttp://hdl.handle.net/10576/9977
AbstractA model for the natural history of a progressive disease is developed. The model has three disease states and can be expressed as the joint distribution of two survival random variables. Covariate information is incorporated into the model using proportional hazards model. The likelihood function is developed with the necessary assumptions.
Languageen
PublisherQatar University
SubjectMathematics
Subjectالرياضيات
TitleThe Likelihood Function For A Progressive Disease Model With A Bivariate Survival Function
Alternative Titleدالة الإمكان لنموذج مرض متقدم ذو دالة ثنائية
TypeArticle
Pagination287-290
Issue Number2
Volume Number15
Alternative Abstractنعرض نموذجاً للتاريخ العادي لمرض متقدم ، يتألف هذا النموذج من ثلاثة مراحل مرضية يمكن وصفها على شكل توزيع مشترك لمتغيري بقاء عشوائيين . يضاف إلى هذا النموذج معلومات متغير مصاحب باستخدام نموذج المخاطرة التناسبية . يتناول البحث اشتقاق دالة الإمكان مع وضع الفرضيات اللازمة لهذا الاشتقاق .


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record